# SDR DALA2025030301604

- Difficulty date: February 25, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3750, STA727J, RBL45, SEAT TRACK CARRY THROUGH ANGLE HAS TOOLING MARKS. CORRECTIVE ACTION: REPLACED AND INSTALLED SEAT TRACK CARRY THRUGH ANGLE AT STA 727J, RBL 45 IAW B737-800 SRM 51-40-02-0G AND BOEING DWG 146A5300. (LP 0829322)
